Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 3, Pages 619–621 (Mi tvp4273)  

This article is cited in 2 scientific papers (total in 2 papers)

Russian-Japan symposium on stochastic analysis of the advanced statistical models

Об асимптотически правильных постоянных в неравенстве Берри–Эссеена

I. G. Shevtsova

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

DOI: https://doi.org/10.4213/tvp4273

Full text: PDF file (131 kB)

English version:
Theory of Probability and its Applications, 2011, 55:3


Citation: I. G. Shevtsova, “Об асимптотически правильных постоянных в неравенстве Берри–Эссеена”, Teor. Veroyatnost. i Primenen., 55:3 (2010), 619–621

Citation in format AMSBIB
\Bibitem{She10}
\by I.~G.~Shevtsova
\paper Об асимптотически правильных постоянных в неравенстве Берри--Эссеена
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 3
\pages 619--621
\mathnet{http://mi.mathnet.ru/tvp4273}
\crossref{https://doi.org/10.4213/tvp4273}
\elib{https://elibrary.ru/item.asp?id=20732864}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4273
  • https://doi.org/10.4213/tvp4273
  • http://mi.mathnet.ru/eng/tvp/v55/i3/p619

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sunklodas J.K., “Some estimates of normal approximation for the distribution of a sum of a random number of independent random variables”, Lith. Math. J., 52:3 (2012), 326–333  crossref  mathscinet  zmath  isi  elib  scopus
    2. V. V. Senatov, “On the construction of asymptotic expansions of high accuracy”, Theory Probab. Appl., 60:2 (2016), 295–311  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:191
    Full text:116

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022